ON NUMERICAL PREDICTABILITY IN THE CHAOS SYSTEM
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2001, Vol. 50 Issue (4): 606-611    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
ON NUMERICAL PREDICTABILITY IN THE CHAOS SYSTEM
DAI XIN-GANG1, WANG AI-HUI1, CHOU JI-FAN1, FENG GUO-LIN2
(1)兰州大学大气科学系,兰州730000; (2)扬州大学理学院物理系,扬州225009
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn